# SDR SIMA20160202005

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,224 hours, 22,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BELLY SKIN PANEL DAMAGED FROM CONTACT WITH AFT NLG DOOR DURING GEAR SWING, AT FS 235.00, BETWEEN STRINGER 26 & 27.  DAMAGE IS 5.25 INCHES LONG & BENT UPWARDS .30 INCHES & WIDTH .5 INCHES, TRANSFERRED TO NRWC 515-MQT-02025, MAJOR REPAIR.  COMPLIED WITH REPAIR IAW ERS-CR-53MR-1922.
